# SDR QXEA9900289

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Row 1-4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- ROW 1 TO 4 EMERGENCY LIGHTS REMAIN ON WHEN NR 3 GENERATOR AND EXTERNAL POWER OFF.  INSPECTED AND FOUND POWER SUPPLY UNIT UNDER SEAT ROW 1AB TO BE DAMAGED.  REPLACED POWER SUPPLY UNIT AND CONTROL CIRCUITRY MOUNT, OP CK GOOD.
